# SDR UPS97825285

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FLOOR WEB CORRODED AT FUSELAGE STATION 70 AFT OF FWD ACCY COMPT AFT BULKHEAD AT FLOOR LINE TOP OF RIGHT HAND FWD LOWER CARGO COMPT STRUT.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FABRICATED REPAIR DOUBLER AND FILLER IAW REO 03853 IR.  INSTALLED REPAIR IAW REO 03853 IR.
